# SDR ARWA20080103

- Difficulty date: January 25, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- Aircraft time: 91,482 hours, 34,105 cycles
- System (JASC): 2212 · Altitude Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Attitude Hold
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTITUDE HOLD SLOW TO ENGAGE.  PERFORMED ALTITUDE HOLD SYSTEM OPERATIONAL CHECK IN ACCORDANCE WITH M/M 22-00-03, FOUND NORMAL AT THIS TIME.
